Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have itchy red spots on feet. How to remove this?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
Red spots on feet very itchy just in inside side of feet. Red dots no pus just itchy
Posted Sun, 24 Feb 2013 in Skin Rash
 
 
Answered by Dr. Sudarshan 24 minutes later
Hi XXXXXXX
Thanks for writing in.
The condition can be eczema, psoriasis, prurigo, purpuric spots etc.
Also I would like to know-
Are the spots raised/flat?
Are they fluid filled?
since when you have this?
Are they spreading or static?
Is there any pain/itching?
Is there any flaking/scaling of skin?
Can you upload the photos of the affected area?
Photographs can help a lot in predicting the condition.
Upload the photos and answer the questions and we can continue the discussion here.
Till the time you can take tab.zyrtec twice daily and apply cortisone cream over the area.
I will be available for follow up.
Regards
Above answer was peer-reviewed by
 
Follow-up: Have itchy red spots on feet. How to remove this? 6 minutes later
He Dr XXXXXXX

Thanks for writing answer. Here is some more info.
I would like to know-

Are the spots raised/flat? Flat

Are they fluid filled? No

since when you have this? Two days

Are they spreading or static? Seem static

Is there any pain/itching? Lots itchin no pain

Is there any flaking/scaling of skin? No



I will be available for follow up.

Regards
 
 
Answered by Dr. Sudarshan 3 hours later
Hi again XXXXXXX,
Thanks for the details.
The condition appears to be purpuric dermatoses.
You can take tab Zyrtec or tab. benadryl for relieving itch.
Apply cortisone cream twice to thrice daily.
Avoid soap /other application to area.
Take lot of lemon juice /vitamin C in the diet.
As the images are not available I cannot pinpoint the condition.
Above mentioned measures will help a lot.

I will be available for follow up.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Have itchy red spots on feet. How to remove this? 4 hours later
Dr. XXXXXXX

The Zyrtec tablet seemed to help. Should i only take one a day or two. They are 10mg. I have uploaded a photo also. They do seem to be spreading some on feet. I noticed a few similar spots on my hands. Spots on hand not that itchy. Thanks for your response.
 
 
Answered by Dr. Sudarshan 10 hours later
Hi again,
Ive gone through image.
It appears to be contact dermatitis.
Take tab.Zyrtec twice daily.
Apply good quality moisturizer twice daily.
Keep the area clean and dry.
Hope this helps.
I will be available for follow up.
If you are satisfied with the answer please accept it and rate it at the end.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Have itchy red spots on feet. How to remove this? 8 hours later
Doctor,

Taking Zyrtec and using cream. Stopped itching but rash now on hands and arms and torso. What would cause it to spread. They are little bit raised look like pimples somewhat. Not itchy on arms and torso. Is it contagious ?
 
 
Answered by Dr. Sudarshan 42 minutes later
hi again,
The condition can spread a little and will be contained slowly.
By the description it does not appear to be contagious.Continue the same treatment .
Use a good moisturizer over the affected area.
If you can upload more photos of affected area TORSO ,arms ,hands it will be more informative.
Awaiting your response .
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor